Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lot of ear infections, high BP, headaches and sick with stomach. Why ?

my sister has been having a lot of ear infections and today she went to the doctor and he told her that her blood pressure was high and for her to really watch it..... he also said something about it being 90/40.....she has had a headache for 3 days now and she is also sick at her stomach .........what should the reading on her blood pressure be before she goes to the hospital ?
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM

BP of 90/40 is is at a lower levels. she is having low BP, she needs to be evaluated for it. could be due to dehydration or heart problems or nervous system problem. she needs urgent treatment for it.
Better to consult a doctor as early as possible.
recurrent ear infection needs to be evaluated for underlying risk factor, which needs to be corrected.
get her ear examined by ENT specialist.
get her blood sugar test done to rule out DM.

Hope I have answered your query. wish her a good health.

Dr. Vidya
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor